# SDR 08FDEA03707

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Te Flap
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DENTS AND IMPACTS ON RT INBOARD FLAP, LOWER SURFACE THREE DOUBLER REPAIRS (RIB 9-11, 12-16, 12-15) WERE PERFORMED IAW RAS/FOK/233/2008 ISS.C, APPROVED BY EA 6-5752-123073.
